Alexei Venkov

Examples of the effective solution of the Riemann-Hilbert problem on the reconstruction of a differential equation from a monodromy group in the framework of the theory of automorphic functions

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Examples of the effective solution of the Riemann-Hilbert problem on the reconstruction of a differential equation from a monodromy group in the framework of the theory of automorphic functions. / Venkov, Alexei.

In: Journal of Soviet Mathematics, Vol. 46, No. 2, 1989, p. 1707-1733.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

APA

CBE

MLA

Vancouver

Author

Bibtex

@article{633659101ac111de8317000ea68e967b,
title = "Examples of the effective solution of the Riemann-Hilbert problem on the reconstruction of a differential equation from a monodromy group in the framework of the theory of automorphic functions",
author = "Alexei Venkov",
note = "Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova AN SSSR, Vol. 162, pp. 5–42, 1987.",
year = "1989",
doi = "10.1007/BF01099345",
language = "English",
volume = "46",
pages = "1707--1733",
journal = "Journal of Soviet Mathematics",
issn = "0090-4104",
publisher = "Consultants Bureau",
number = "2",

}

RIS

TY - JOUR

T1 - Examples of the effective solution of the Riemann-Hilbert problem on the reconstruction of a differential equation from a monodromy group in the framework of the theory of automorphic functions

AU - Venkov, Alexei

N1 - Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova AN SSSR, Vol. 162, pp. 5–42, 1987.

PY - 1989

Y1 - 1989

U2 - 10.1007/BF01099345

DO - 10.1007/BF01099345

M3 - Journal article

VL - 46

SP - 1707

EP - 1733

JO - Journal of Soviet Mathematics

T2 - Journal of Soviet Mathematics

JF - Journal of Soviet Mathematics

SN - 0090-4104

IS - 2

ER -